# SDR 95ZZZX5205

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36013
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 4020936903
- Condition: Inoperative
- Location: Cockpit Tarsyn
- Part time: 586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE TARSYN GYRO.  REMOVED AND REPLACED.
